Vol. 94, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the Weierstrass points on open Riemann surfaces

Yukio Hirashita

Vol. 94 (1981), No. 2, 331–332
Abstract

The number of Weierstrass points on a compact Riemann surface of finite genus g is at most (g 1)g(g + 1) and at least 2(g + 1). After the Riemann-Roch’s theorem for the class of canonical semi-exact differentials, Watanabe considered the number of Weierstrass points on an open Riemann surface of class OKD. In this paper it will be shown that Watanabe’s estimate can be proved without any conception of principal operators.

Mathematical Subject Classification 2000
Primary: 30F10
Milestones
Received: 26 October 1979
Revised: 6 March 1980
Published: 1 June 1981
Authors
Yukio Hirashita